Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Remark about the spectrum of the $p$-form Laplacian under a collapse with curvature bounded below

Author: John Lott
Journal: Proc. Amer. Math. Soc. 132 (2004), 911-918
MSC (2000): Primary 58G25; Secondary 53C23
Published electronically: September 18, 2003
MathSciNet review: 2019973
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a lower bound on the number of small positive eigenvalues of the $p$-form Laplacian in a certain type of collapse with curvature bounded below.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58G25, 53C23

Retrieve articles in all journals with MSC (2000): 58G25, 53C23

Additional Information

John Lott
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109

PII: S 0002-9939(03)07121-1
Received by editor(s): September 19, 2002
Received by editor(s) in revised form: November 3, 2002
Published electronically: September 18, 2003
Additional Notes: Research supported by NSF grant DMS-0072154
Communicated by: Jozef Dodziuk
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia